# SDR AALA20160403001

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 7,672 hours, 2,658 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Accessory Unit
- Part number: 655281064
- Part serial: F11705
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB, FWD CABIN DUCT TEMP REACHED 140 DEGREES C.  CONT CAB & FWD CABIN, ILLUMINATED, UNABLE TO CONTROL.  R & R TRIM AIR MODULATION FWD VLV V144 IAW AMM 21-61-21, ZONE TEMP CONTROLLER M1443 IAW AMM 21-61-17 & AIR CONDITIONING ACCESSORY UNIT M324 IAW AMM 21-51-02.  OPERATIONAL CHECKED GOOD.  SEE ALSO AALA 20160404005 & AALA 20160404006.
